# SDR CA130419005

- Difficulty date: April 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 34,095 hours
- Engine: Ge CFM567B24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Condition: Failed
- Location: Precooler
- Part time: 19,151 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB THROUGH 19,000 FT THE RT BLEED TRIP LIGHT ILLUMINATED. THE BLEED TRIP RESET PROCEDURE WAS UNSUCCESSFUL AND THE CREW PERFORMED AN AIR TURN BACK WHERE PARTS AND MANPOWER WERE AVAILABLE.  MAINTENANCE PERFORMED A BLEED AIR HEALTH CHECK AND REPLACED BOTH THE PRE COOLER CONTROL VALVE AND 390 SENSOR, PN 129666-2, SN 13245, CYCLES 7818.
